Tokyo Journal of Mathematics

On the Mean-Square for the Approximate Functional Equation of the Riemann Zeta-Function

Isao KIUCHI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 16, Number 2 (1993), 399-409.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128494

Digital Object Identifier
doi:10.3836/tjm/1270128494

Mathematical Reviews number (MathSciNet)
MR1247663

Zentralblatt MATH identifier
0794.11035

Citation

KIUCHI, Isao. On the Mean-Square for the Approximate Functional Equation of the Riemann Zeta-Function. Tokyo J. Math. 16 (1993), no. 2, 399--409. doi:10.3836/tjm/1270128494. https://projecteuclid.org/euclid.tjm/1270128494


Export citation